# SDR REXA2015050700468

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 23,576 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR LIGHTED EMER LIGHT INOPERATIVE.  RECONNECTED AFT CABIN FLOOR LIGHTED EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01-04.
